# SDR ERAA074624

- Difficulty date: June 18, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: 571
- Aircraft time: 11,099 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 122
- Condition: Stiff
- Location: Tail Rotor
- Part time: 12,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R   ASSY HAS HEAVY LEFT PEDAL. ACTION TAKEN:  REPAIRED, DISASSEMBLED, CLEANED, VISUALLY INSPECTED.  INSTALLED NEW GRIP BUSHINGS AND SEALS.  INST'D SERVICEABLE CONTROL LEVERS.  REASSEMBLED AND BALANCED ALL WORK IAW BO105 REM 301 MM 33,34.
